# SDR HALA2020092903136

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 25,972 hours, 35,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

492 C CHECK.  CORROSION UNDERNEATH BONDING WIRE ON LEFT FILLET FORMER 4TH BACK FROM FWD (M).  REMOVED CORROSION, PER SRM 51-10-04.    FOUND TO BE OUT OF LIMITS.   M66 SUBMITTED.    CORROSION BLEND ON THE WING TO FUSELAGE FILLET FORMER AT Y=636 SURFACE CORROSION BLEND.  REPAIRED PER E105-492083-PERM.
